# SDR DL73S961583

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS DISCOVERED ON FORWARD FACE OF FS 178 BULKHEAD WEB.  THE FIRST CRACK IS LOCATED NEAR THE RBL 5.7 VERTICAL STRAP AT APROX WL 200.  THE SECOND IS LOCATED NEAR THE RBL 5.7 VERTICAL STRAP AT APROX WL 203.  THE THIRD IS LOCATED NEAR LBL 5.7 AT APPROXIMATELY WL 188.  THE LBL 5.7 VERTICAL STIFFENER LOCATED ON THE AFT SIDE OF THE BULKHEAD IS ALSO CRACKED IN THE RADIUS AT APPROXIMATELY WL 184.5.  ENGINEERING REPAIR AUTHORIZATION REPAIRED CRACK WITH ONE EXT DOUBLER.  THE STIFFENER WILL BE REPAIRED WITH TWO ANGLES AND A STRAP.
